Alert archive / Pennsylvania / River Flood Warnings in 2011

River Flood Warning 99, NWS State College, PA

September 23, 2011Cumberland County, York County, Pennsylvania

NWS State College, PA issued this river flood warning at Sep 23, 2011, 6:48 PM EDT for Cumberland County, York County, Pennsylvania. It took effect at Sep 23, 2011, 7:51 PM EDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Sep 23, 2011, 6:48 PM EDT (22:48 UTC)
In effect from
Sep 23, 2011, 7:51 PM EDT
Expired
Sep 24, 2011, 2:04 AM EDT
In force
6 hr
Issued by
NWS State College, PA
Flood severity
Minor

Counties Cumberland County, PA, York County, PA

The radar

The Sterling radar (KLWX), 126 km from the middle of the area, began a volume at 22:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Yellow Breeches Creek near Camp Hill (CPHP1). The gauge peaked at 7.46 ft at Sep 23, 2011, 11:00 PM EDT.

actionminormoderate51009/2309/2409/25
Action stage
6 ft
Minor stage
7 ft
Moderate stage
9 ft
Major stage
13 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01571500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

924 
WGUS41 KCTP 232248
FLWCTP
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE, PA
648 PM EDT FRI SEP 23 2011

...THE NATIONAL WEATHER SERVICE IN STATE COLLEGE, PA HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING RIVERS IN PENNSYLVANIA...

  YELLOW BREECHES CREEK NEAR CAMP HILL

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS!!  THE WATER 
MAY BE TOO DEEP TO ALLOW SAFE PASSAGE.  MOST DEATHS THAT OCCUR DURING
FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS.

AN UPDATE TO THIS PRODUCT WILL BE ISSUED THIS EVENING.

&&

PAC041-133-241048-
/O.NEW.KCTP.FL.W.0099.110923T2351Z-110924T1443Z/
/CPHP1.1.ER.110923T2351Z.110924T0600Z.110924T0843Z.UU/
648 PM EDT FRI SEP 23 2011

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE, PA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE YELLOW BREECHES CREEK NEAR CAMP HILL
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7 PM FRIDAY THE STAGE WAS...6.1 FEET.
* FLOOD STAGE IS 7.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY THIS EVENING AND
  CREST NEAR 7.5 FEET BY AFTER MIDNIGHT TONIGHT. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY EARLY TOMORROW MORNING.
* AT 7.0 FEET...LOW LYING AREAS IN THE GREEN LANE FARMS DEVELOPMENT 
  ON THE RIGHT BANK OF YELLOW BREECHES CREEK BEGIN TO FLOOD.  A 
  MOBILE HOME PARK NEAR WILLIAMS GROVE IS ALSO AFFECTED BY HIGH 
  WATER.

$$

CR
2 follow-up statements
806 
WGUS81 KCTP 240255
FLSCTP
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE STATE COLLEGE, PA
1055 PM EDT FRI SEP 23 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
PENNSYLVANIA...

  YELLOW BREECHES CREEK NEAR CAMP HILL

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS!!  THE WATER 
MAY BE TOO DEEP TO ALLOW SAFE PASSAGE.  MOST DEATHS THAT OCCUR DURING
FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS.

AN UPDATE TO THIS PRODUCT WILL BE ISSUED {**** ENTER GENERIC TIMING 
FOR NEXT ISSUANCE OF THIS PRODUCT.  I.E. "LATE THIS EVENING"*****}

&&

PAC041-133-241455-
/O.EXT.KCTP.FL.W.0099.000000T0000Z-110924T1845Z/
/CPHP1.1.ER.110924T0015Z.110924T0600Z.110924T1245Z.UU/
1055 PM EDT FRI SEP 23 2011

THE FLOOD WARNING CONTINUES FOR
  THE YELLOW BREECHES CREEK NEAR CAMP HILL.
* AT 11 PM FRIDAY THE STAGE WAS 7.5 FEET AND NEAR CREST. THE WATER
  LEVEL OF THE CREEK WILL RECEDE LATE TONIGHT AND DROP BELOW
  FLOOD STAGE BY AROUND 8 AM SATURDAY.
* FLOOD STAGE IS 7.0 FEET.
* MINOR FLOODING IS FORECAST.
* AT 7.0 FEET...LOW LYING AREAS IN THE GREEN LANE FARMS DEVELOPMENT 
  ON THE RIGHT BANK OF YELLOW BREECHES CREEK BEGIN TO FLOOD.  A 
  MOBILE HOME PARK NEAR WILLIAMS GROVE IS ALSO AFFECTED BY HIGH 
  WATER.

$$

LAMBERT
236 
WGUS81 KCTP 240604
FLSCTP
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE STATE COLLEGE, PA
204 AM EDT SAT SEP 24 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
PENNSYLVANIA...

  YELLOW BREECHES CREEK NEAR CAMP HILL

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS!!  THE WATER 
MAY BE TOO DEEP TO ALLOW SAFE PASSAGE.  MOST DEATHS THAT OCCUR DURING
FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS.

THIS WILL BE THE FINAL STATEMENT.

&&

PAC041-133-240634-
/O.CAN.KCTP.FL.W.0099.000000T0000Z-110924T1845Z/
/CPHP1.1.ER.110924T0015Z.110924T0246Z.110924T0349Z.UU/
204 AM EDT SAT SEP 24 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE YELLOW BREECHES CREEK NEAR CAMP HILL.
* AT 2 AM SATURDAY THE STAGE WAS 4.7 FEET AND FALLING.
* THE RIVER FELL BELOW FLOOD STAGE AT 12 AM SATURDAY.
* FLOOD STAGE IS 7.0 FEET.
* THE RIVER WILL CONTINUE FALLING TO 2.1 FEET BY TOMORROW EVENING.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this river flood warning went out at Sep 23, 4:06 PM EDT, 2 hours 42 minutes earlier.

Area forecast discussion, Sep 23, 4:06 PM EDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
406 PM EDT FRI SEP 23 2011

.SYNOPSIS...
A DEEP CLOSED UPPER LEVEL LOW PRESSURE SYSTEM MEANDERING OVER THE
MIDWEST WILL ENSURE A PROLONGED PERIOD OF UNSETTLED WEATHER THROUGH
THE MIDDLE OF NEXT WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
RADAR SHOWS RAIN OVERSPREADING ABOUT THE SRN 2/3 OF THE FCST AREA.
HEAVY RAIN IS BEING REPORTED IN ADAMS COUNTY WHERE SOME ROADS WERE
CLOSED AND STREAMS REPORTED OUT OF THEIR BANKS IN AND AROUND
GETTYSBURG.

WATER VAPOR IMAGES SHOW A LARGE DEEP PLUME OF TROPICAL MOISTURE
SURGING UP THE EAST COAST AHEAD OF AT LEAST TWO DISTINCT SHORTWAVE
FEATURES EMBEDDED IN THE FLOW ON THE EAST SIDE OF THE DEEP UPPER
LOW DROPPING INTO THE MIDWEST. SYSTEM EVEN HAS A CONNECTION TO
CONVECTION THAT HAS BEEN SLIDING TWD THE BAHAMAS.

SHOWER AND THUNDERSTORM ACTIVITY EXTENDS DOWN TO THE CAROLINAS
THROUGH VIRGINIA...ALL TAKING AIM AT SERN PA. WITH RUC MESO ANAL
SHOWING AN INCREASE IN CONVECTIVE AND INERTIAL INSTABILITY
UPSTREAM...CONCERNS REMAIN HIGH THAT FLOODING RAINS WILL CAUSE
PROBLEMS OVER SERN PA...WITH ADAMS COUNTY ALREADY MENTIONED AS
HAVING ROADS CLOSED.

ENSEMBLES HAVE BEEN SIGNALING SERN PA AS THE BIGGEST THREAT AREA
FOR HEAVY RAIN...WITH THE SREF BEING FURTHER WEST THAN THE GEFS.
12Z OPERATIONAL NAM CRANKS OUT 1-2 INCHES OF RAIN OVER THE CURRENT
WATCH AREA.

&&

.SHORT TERM /SATURDAY/...
NEW NAM/GFS ARE MORE PROGRESSIVE WITH CURRENT DISTURBANCE THAN
PREV RUNS...SUGGESTING THE HEAVIEST RAINS MOVE OUT BY LATER
TONIGHT. AS THE UPPER LOW OVER THE MIDWEST ACTUALLY SHOWS SIGNS OF
RETROGRADING A BIT...MODELS BUILD A WEAK AREA OF HIGH PRESSURE
INTO THE REGION FOR SATURDAY RESULTING IN LITTLE MORE THAN SOME
SCATTERED SHOWERS.

FCST SOUNDINGS SHOW A PRETTY DECENT SUBSIDENCE INVERSION DURING
THE MORNING THAT SHOWS SIGNS OF ERODING A BIT IN THE
AFTERNOON...POSSIBLY LEADING TO SOME BRIGHTENING SKIES. OTHERWISE
IT SHOULD BE RATHER CLOUDY BUT STILL MILD WITH A SHOWER POSSIBLE
IN SPOTS.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
CONCERNING THE BROAD UPPER LOW MEANDERING OVER THE MIDWEST...MODEL
DIAGS SHOW SOME MINOR DIFFS THROUGH SUNDAY AS THE SYS RETROGRADES
SWWD INTO THE MID MS VLY. BROAD SLY FLOW AHEAD OF THIS SYS WILL
KEEP PLENTY OF MSTR AND CLOUDS AROUND...BUT XPC CVRG AND AMTS OF
PCPN TO BE SOMEWHAT LIMITED GIVEN OVERALL LACK OF FORCING.
THEREFORE KEPT POPS IN THE CHC CATG WITH HIGHER NUMBERS IN THE SE
CLOSER TO THE PLUME OF ABOVE NORMAL PWATS EXTENDING NWD ALONG THE
ECOAST. 36HR QPF ENDING 12Z MON IS BASICALLY 0.10-0.25" IN MOST
AREAS WITH SLIGHTLY HIGHER AMTS SE OF I-81. MUGGY NIGHTTIME MINS
WITH HIGH DEWPTS AND LGT WNDS SHOULD SUPPORT AREAS OF FOG.

BY MON...A WARM FRONTAL BNDRY WILL EXTEND EWD NEAR THE MASON-
DIXON LINE FROM STACKED/OCCLD LOW INVOF SRN LK MI. THE TRAILING
COLD FRONT WILL PUSH SLOWLY EWD FROM THE MID OH VLY ACRS CNTRL PA
TUE-WED...WHICH MAY BE ACCOMPANIED BY LCLY HEAVIER RAINS/TSTMS. THE
STRONGER FRONTAL FORCING AND DECENT TIMING AGREEMENT BTWN
GFS/ECMWF SOLNS SUPPORTS LOW END LKLY POPS MON NGT-TUE BEFORE THE
FRONT PUSHES E OF THE AREA WED-THUR. THE MDL SPREAD AND
UNCERTAINTY INCREASES LATER INTO THE MEDIUM RANGE PD DURING THE
SECOND HALF OF NEXT WEEK WITH SIGNIFICANT RUN-TO-RUN
INCONSISTENCIES NOTED IN THE GUID. THE 12Z ECMWF HAS COMPLETELY
CHANGED COURSE FROM ITS PREVIOUS 00Z RUN AND NOW AGREES /AT LEAST
IN PRINCIPLE/ WITH THE GFS/GEFS BY FAVORING ANOTHER ERN TROUGH BY
THE START OF OCT.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
MVFR TO IFR CONDITIONS WILL CONTINUE AS WIDESPREAD SHOWERS AND
THUNDERSTORMS FILL NORTHWARD ACROSS THE AREA. ISOLATED BRIEF LIFR
CONDITIONS ARE POSSIBLE...MAINLY ACROSS THE SOUTHEAST...IN HEAVIER
DOWNPOURS. THE MAJORITY OF THE RAIN WILL TAPER OFF OVERNIGHT.

EXPECT RESTRICTIONS TO CONTINUE INTO SATURDAY...WITH
IFR/LIFR CEILINGS AND VISIBILITIES THROUGH MUCH OF THE MORNING AS
FOG ONCE AGAIN BLANKETS THE REGION. IMPROVED CONDITIONS ARE
POSSIBLE IN THE AFTERNOON AS A WEAK RIDGE BUILDS INTO THE REGION.

OUTLOOK...
FRI-WED...MVFR/IFR WITH AM FOG AND WIDESPREAD SHOWERS. OCCASIONAL
THUNDER IS ALSO POSSIBLE.

&&

.HYDROLOGY...
THE FLASH FLOOD WATCH WAS EXPANDED NWD INTO THE MID SUSQ VLY.
VERY EFFICIENT RAIN RATES BTWN 1-2" PER HOUR HAVE BEEN OBSERVED
RESULTING IN LOCALIZED AMOUNTS OF 2-3". EXPECT AREAS OF LOCALLY
HEAVY RAIN TO CONTINUE TO LIFT NWD FROM THE DC/BALTIMORE AREA
ACROSS EASTERN PA WITH THE THREAT OF FLASH FLOODING CONTINUING
THROUGH THIS EVENING.

&&

.CLIMATE...
THE SEPTEMBER /MONTHLY/ AND ANNUAL PRECIPITATION RECORDS HAVE BEEN
BROKEN AT HARRISBURG. LOOK FOR MORE DETAILED INFORMATION TO BE
ISSUED LATER VIA PHLPNSCTP/PHLRERMDT.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR PAZ057>059-
064>066.

&&

SYNOPSIS...LA CORTE
NEAR TERM...LA CORTE
SHORT TERM...LA CORTE
LONG TERM...STEINBUGL
AVIATION...LA CORTE/COLBERT
HYDROLOGY...LA CORTE/STEINBUGL
CLIMATE...STEINBUGL
Hazardous weather outlook, Sep 23, 10:05 AM EDT, 8 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1005 AM EDT FRI SEP 23 2011

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056-063-241415-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-CUMBERLAND-
1005 AM EDT FRI SEP 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ057>059-064>066-241415-
DAUPHIN-SCHUYLKILL-LEBANON-ADAMS-YORK-LANCASTER-
1005 AM EDT FRI SEP 23 2011

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT HEAVY RAIN AND FLOODING TO THE
NATIONAL WEATHER SERVICE IN STATE COLLEGE.

MS/JL

In the hours before

Local storm report, Sep 23, 12:59 PM EDT, 5 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1259 PM EDT FRI SEP 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     FLASH FLOOD      YORK SPRINGS            40.01N  77.12W
09/23/2011                   ADAMS              PA   TRAINED SPOTTER

            WATER OVER ROUTE 94 IN SEVERAL PLACES BETWEEN ROUTE 30
            AND ROUTE 15.

1231 PM     FLASH FLOOD      GETTYSBURG              39.83N  77.23W
09/23/2011                   ADAMS              PA   911 CALL CENTER

            ROADS CLOSED IN AND AROUND GETTYSBURG. LOCAL STREAMS
            REPORTED OUT OF THEIR BANKS

&&

EVENT NUMBER CTP1100453 CTP1100452

EVANEGO
Local storm report, Sep 23, 1:38 PM EDT, 5 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
138 PM EDT FRI SEP 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0136 PM     FLASH FLOOD      YORK SPRINGS            40.01N  77.12W
09/23/2011                   ADAMS              PA   TRAINED SPOTTER

            2.47 INCHES OF RAIN IN LESS THAN 2 HOURS.

&&

EVENT NUMBER CTP1100454

LA CORTE
Local storm report, Sep 23, 1:53 PM EDT, 4 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
153 PM EDT FRI SEP 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     FLASH FLOOD      MCADOO                  40.90N  75.99W
09/23/2011                   SCHUYLKILL         PA   911 CALL CENTER

            WATER ACROSS PARTS OF ROUTE 309 NEAR I-81.

0145 PM     FLASH FLOOD      FRACKVILLE              40.78N  76.23W
09/23/2011                   SCHUYLKILL         PA   TRAINED SPOTTER

            PONDING OF WATER ON I-81 BETWEEN FRACKVILLE AND DELANO.

&&

EVENT NUMBER CTP1100455 CTP1100456

EVANEGO
Local storm report, Sep 23, 1:59 PM EDT, 4 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
159 PM EDT FRI SEP 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     FLASH FLOOD      HOMETOWN                40.82N  75.99W
09/23/2011                   SCHUYLKILL         PA   EMERGENCY MNGR

            SEVERAL ROADS REPORTED TO BE WASHED OUT IN RUSH TWP.

&&

EVENT NUMBER CTP1100457

EVANEGO
Local storm report, Sep 23, 3:49 PM EDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
349 PM EDT FRI SEP 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     FLASH FLOOD      YORK SPRINGS            40.01N  77.12W
09/23/2011                   ADAMS              PA   TRAINED SPOTTER

            WATER OVER ROUTE 94 IN SEVERAL PLACES BETWEEN ROUTE 30
            AND ROUTE 15.

1231 PM     FLASH FLOOD      GETTYSBURG              39.83N  77.23W
09/23/2011                   ADAMS              PA   911 CALL CENTER

            ROADS CLOSED IN AND AROUND GETTYSBURG. LOCAL STREAMS
            REPORTED OUT OF THEIR BANKS

0145 PM     FLASH FLOOD      MCADOO                  40.90N  75.99W
09/23/2011                   SCHUYLKILL         PA   911 CALL CENTER

            WATER ACROSS PARTS OF ROUTE 309 NEAR I-81.

0145 PM     FLASH FLOOD      FRACKVILLE              40.78N  76.23W
09/23/2011                   SCHUYLKILL         PA   TRAINED SPOTTER

            PONDING OF WATER ON I-81 BETWEEN FRACKVILLE AND DELANO.

0155 PM     FLASH FLOOD      HOMETOWN                40.82N  75.99W
09/23/2011                   SCHUYLKILL         PA   EMERGENCY MNGR

            SEVERAL ROADS REPORTED TO BE WASHED OUT IN RUSH TWP.

0348 PM     FLASH FLOOD      1 N DILLSBURG           40.12N  77.03W
09/23/2011                   YORK               PA   911 CALL CENTER

            RT 74 CLOSED FROM RT 15 TO WILLIAMS GROVE RD. SEVERAL
            OTHER ROADS CLOSED NEARBY.

&&

EVENT NUMBER CTP1100453 CTP1100452 CTP1100455 CTP1100456 CTP1100457
CTP1100458

EVANEGO
Local storm report, Sep 23, 5:38 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
538 PM EDT FRI SEP 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0536 PM     FLASH FLOOD      GETTYSBURG              39.83N  77.23W
09/23/2011                   ADAMS              PA   911 CALL CENTER

            AT 530 PM...APPROXIMATELY 40 ROADS REMAINED CLOSED DUE
            TO FLOODING IN PRIMARILY CENTRAL AND EASTERN ADAMS CO.

&&

EVENT NUMBER CTP1100459

EVANEGO

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 23, 1:15 AM EDTDense Fog AdvisoryCTPAdams, Bedford, Blair, Cameron, Centre, Clearfield and 24 more9 hr
Sep 23, 9:53 AM EDTFlash Flood WatchCTPAdams, Columbia, Cumberland, Dauphin, Juniata, Lancaster and 10 more16 hr
Sep 23, 11:39 AM EDTAreal Flood AdvisoryCTPAdams, Columbia, Cumberland, Dauphin, Franklin, Lancaster and 5 more6 hr
Sep 23, 11:46 AM EDTFlash Flood WarningCTPAdams6 hr
Sep 23, 1:46 PM EDTFlash Flood WarningCTPSchuylkill3 hr
Sep 23, 1:52 PM EDTAreal Flood AdvisoryCTPColumbia, Cumberland, Dauphin, Juniata, Montour, Northumberland and 4 more6 hr
Sep 23, 2:42 PM EDTFlash Flood WarningCTPDauphin3 hr
Sep 23, 4:04 PM EDTFlash Flood WarningCTPCumberland, York5 hr
Sep 23, 5:35 PM EDTAreal Flood WarningCTPAdams6 hr
Sep 23, 6:16 PM EDTFlash Flood WarningCTPLancaster3 hr

Nearby

River Flood Warnings in Pennsylvania, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.